# SDR CALA2013081200554

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,115 hours, 16,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FROM ROW 22 AFT.  R & R BATTERY AND CHARGER.  OPS CHECKED GOOD.
